Couldn't find what you looking for?

TRY OUR SEARCH!

I was put oxycotin a year after my Back Surgery. I was started on 20 mgs. every twelve hours for three months. They raised it to 30 mgs. every twelve hours last month. I read that you can't just stop taking it, you have to be weaned off of it or it would cause a lot of terrible withdrawals. I never got that feeling of euphery or high feeling from it. It just made me knod all the time. They say it is timed released so every it released I would knod no matter where I was. I didn't like this at all. Then the insomnia started. After they raised the mgs. I started getting sick. I couldn't eat. I was nauseated all the time. My mucles started jerking as if I had Parkinsons Disease. So I told my doctor that I wanted to get off of the drug. He told me that he was surprised because most people wanted a higher dosage. He told to wait a little longer and let it get in my system. This medicine was not taking away my pain so he gave me some Norco to take every six hours with the Oxycotin. He acted as the Pharmaceutical Company was asking him to keep his patients on Oxycotin to recieve perks from the company. I've heard of doctors pushing drugs for this reason. So as of last week I only take my evening dose and next week I will take that dose every other night and then I will not take anymore. I don't know what kind of withdrawals I will have but I will have to face them because I don't like the Oxycotin. I hope that I'm doing the right thing. May God be with me. Sincerely, Jaquelle.

Loading...

I as a chronic pancreatic disorder victim have been taking 30 mg er of oxycontin for about ten months. It works rather well, when I take with Dilaudid and phenergan. i am on a daily dose of 60mg, I tried about a month ago to stop this narcotic, for fear of damaging my liver and to give my body a natural break. Wow. did not work. expect even with slight taper a withdrawl effect of chills, fever, sweating, agitation, modd swings, hunger loss, un-willing to do anything. Lack of motivation was a big one for me. You will need the advice of your attending doc, and strict advice, if it does not work tray a detox center. good luck. Oxycontin is a great pain analgesic but a terrible drug to stop. The withdrawls is more physical than mental for most. Drink lots of juice.
Reply

Loading...